# SDR 07FDEA04481

- Difficulty date: October 3, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- Aircraft time: 33,655 hours, 19,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING TIP FWD FAIRING NUT PLATE CHANNEL IS CRACKED.  THIS DISCREPANCY WAS DISCOVERED WHILE COMPLYING WITH NON-ROUTINE NR N00015.  REPLACED CHANNEL IAW NR 7-5730-115028.  REMOVED AND REPLACED NUTPLATE CHANNEL.
